# SDR 2003FA0000448

- Difficulty date: March 13, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N7326T
- Make and model: Cessna 172A
- Aircraft serial: 46926
- Engine: Cont O300*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9520653
- Condition: Worn
- Location: Nlg
- Part time: 2,207 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANNUAL INSPECTION, NOSEWHEEL ASSY WAS REMOVED IN ORDER TO INSPECT BEARINGS FOR CONDITION.  ONE BEARING CUP WAS FOUND CORRODED.  WHEN LW67010 CUP WAS REMOVED FROM WHEEL HALF, DISCOVERED BEARING BORE SEVERELY WORN.  BEARING CUP HAD BEEN GLUED IN PLACE WITH A REDDISH COLORED ADHESIVE COMPOUND.  COMPOUND ADHERED TO THE WHEEL HALF AND BEARING CUP.  WITHOUT REMOVING COMPOUND FROM WHEEL HALF, TECH PLACED A CLEAN LW67010 BEARING CUP IN THE WHEEL HALF.  CUP SEATED IN BORE WITH LIGHT HAND PRESSURE AND SPUN FREELY, CONSIDERABLE CLEARANCE.  NOSEWHEEL BEARINGS HAD BEEN REPLACED AT THE LAST ANNUAL.  WHEEL HALF DID NOT EXHIBIT A SIMILAR CONDITION, CORROSION IN THE BEARING BORE INDICATES IT WOULD NOT BE LONG IN DEVELOPING.
